Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 54121, 11 pages
http://dx.doi.org/10.1155/AAA/2006/54121

A symmetric solution of a multipoint boundary value problem at resonance

Department of Mathematics and Statistics, University of Arkansas at Little Rock, Little Rock 72204-1099, AR, USA

Received 18 January 2005; Accepted 1 June 2005

Copyright © 2006 Nickolai Kosmatov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Feng and J. R. L. Webb, “Solvability of three point boundary value problems at resonance,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 30, no. 6, pp. 3227–3238, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. P. Gupta, “A second order m-point boundary value problem at resonance,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 24, no. 10, pp. 1483–1489, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. P. Gupta, “Existence theorems for a second order m-point boundary value problem at resonance,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 4, pp. 705–710, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. P. Gupta, “Solvability of a multi-point boundary value problem at resonance,” Results in Mathematics. Resultate der Mathematik, vol. 28, no. 3-4, pp. 270–276, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Liu, “Solvability of multi-point boundary value problem at resonance. II,” Applied Mathematics and Computation, vol. 136, no. 2-3, pp. 353–377, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Liu, “Solvability of multi-point boundary value problem at resonance. IV,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 275–299, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  7. Y. Liu and W. Ge, “Solvability of a (P,NP)-type multi-point boundary-value problem for higher-order differential equations,” Electronic Journal of Differential Equations, vol. 2003, no. 120, pp. 1–19, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. B. Liu and J. S. Yu, “Solvability of multi-point boundary value problem at resonance. III,” Applied Mathematics and Computation, vol. 129, no. 1, pp. 119–143, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Liu and J. S. Yu, “Solvability of multi-point boundary value problems at resonance. I,” Indian Journal of Pure and Applied Mathematics, vol. 33, no. 4, pp. 475–494, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Mawhin, Topological Degree Methods in Nonlinear Boundary Value Problems, vol. 40 of CBMS Regional Conference Series in Mathematics, American Mathematical Society, Rhode Island, 1979. View at Zentralblatt MATH · View at MathSciNet
  11. X. Ni and W. Ge, “Multi-point boundary-value problems for the p-Laplacian at resonance,” Electronic Journal of Differential Equations, vol. 2003, no. 112, pp. 1–7, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet